# SDR DL76L030108

- Difficulty date: January 29, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 60,112 hours, 9,462 cycles
- Engine time: 30,650 hours, 12,642 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Engine
- Part number: 314T401010A
- Part serial: XXX
- Condition: Damaged
- Location: #1 Engine
- Part time: 30,650 hours, 12,642 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NBR 1 ENGINE STRUCK BY DEICING BUCKET CREATING 1 FT HOLE IN NOSE COWL.                                                  REPLACED NBR 1 ENG INLET COWL                                PER M/M 71-11-01-4                                                                                                                                                                                                                                                                                                                                                                                                                                                                             ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
